RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 4, Pages 38–43 (Mi timm747)  

This article is cited in 3 scientific papers (total in 3 papers)

Wreath products of finitary permutation groups

V. V. Belyaev

Moscow Institute of Physics and Technology (State University)

Abstract: We investigate the structure of finitary permutation groups indecomposable into a direct sum.

Keywords: finitary permutation, finitary group, wreath product.

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 279, suppl. 1, 17–22

Bibliographic databases:

UDC: 512.544
Received: 29.06.2011

Citation: V. V. Belyaev, “Wreath products of finitary permutation groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 38–43; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 17–22

Citation in format AMSBIB
\Bibitem{Bel11}
\by V.~V.~Belyaev
\paper Wreath products of finitary permutation groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 4
\pages 38--43
\mathnet{http://mi.mathnet.ru/timm747}
\elib{http://elibrary.ru/item.asp?id=17870420}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 279
\issue , suppl. 1
\pages 17--22
\crossref{https://doi.org/10.1134/S0081543812090027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312634700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871317113}


Linking options:
  • http://mi.mathnet.ru/eng/timm747
  • http://mi.mathnet.ru/eng/timm/v17/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belyaev, “Gruppy finitarnykh podstanovok i topologiya potochechnoi skhodimosti”, Tr. IMM UrO RAN, 18, no. 3, 2012, 47–55  mathnet  elib
    2. V. V. Belyaev, “Groups with finitary classes of conjugate elements”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S42–S57  mathnet  crossref  mathscinet  isi  elib
    3. V. V. Belyaev, “Klassy sopryazhennykh elementov v gruppakh finitarnykh podstanovok”, Tr. IMM UrO RAN, 21, no. 3, 2015, 63–77  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:141
    Full text:52
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020